# SDR SWAA2015102645372

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 12,486 hours, 5,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED WITH COCKPIT SWITCH IN POSITION.  R & R SWITCH IAW SIP.
